MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TAP FOR 2.0MM CORTEX SCREWS 54MM; DRIVER,WIRE,BONE DRILL MANUAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TAP FOR 2.0MM CORTEX SCREWS 54MM; DRIVER,WIRE,BONE DRILL MANUAL
Model Number 311.19
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: visual inspection: the tap for 2.0mm cortex screws 54mm was received at customer quality, and it was observed that the device was broken into two pieces along the threaded shaft.The threaded portion was the device was not returned to us cq.The complaint is confirmed.The device was broken into two pieces along the threaded shaft.Conclusion: the measuring result does show conformity.The diameter ø2.35 +0/- 0.016mm of the shaft got measured.Drawing: 2.0mm tap, 311_19 revision c, shaft diameter: ø2.35 +0/- 0.016mm, caliper: ca 215p, measured diameter = ø 2.34 mm.Conclusion: the measuring result does show conformity.The manufacturing record evaluation was found to not impact the complaint condition.During the investigation no product design issues or discrepancies were observed that may have contributed to the complaint condition.Investigation conclusion: a definitive assignable root cause for the post manufacturing damage could not be determined based on the provided information.This complaint is confirmed however no product design issues or manufacturing discrepancies that would contribute to the reported complaint condition were identified during this investigation.No new, unique or different patient harms were identified because of this evaluation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot: part: 311.190, lot: 2726007, manufacturing site: (b)(4), release to warehouse date: jul 07, 2011.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a tap for cortex screws was noted to be broken during reverse logistics audit of the returned devices at millstone.There was no patient involvement.This is report 1 for 1 (b)(4).

Brand Name
TAP FOR 2.0MM CORTEX SCREWS 54MM
Common Device Name
DRIVER,WIRE,BONE DRILL MANUAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9186136
Report Number2939274-2019-61511
Device Sequence Number2460250
Product Code DZJ
UDI-Device Identifier10886982187291
UDI-Public(01)10886982187291
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K150796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number311.19
Device Catalogue Number311.19
Device Lot Number2726007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1